# SDR SWAA104631

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 53,873 hours, 44,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101070
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN OVERHEAD EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS PER MM.
